The Diabetes Forum Support Community For Diabetics Online banner
1 - 14 of 14 Posts

·
Registered
Joined
·
633 Posts
Discussion Starter · #3 ·
Yea I finally figured out that the stress of it all was catching up to me. So tonight I took a stress dose of my steroids. Will keep that up until the never ending hypos go away.

Sent from my iPhone using Diabetes
 

·
Anti-Man Made Carbs!
Joined
·
1,891 Posts
moving sucks
 

·
Registered
Joined
·
5,399 Posts
Wishing you the most stress-free move possible!
 

·
Registered
Joined
·
1,557 Posts
Moving is a lot of 'hard work'. Wish we could help you. Will be thinking of you and wishing you a comfortable new place.
 

·
Registered
Joined
·
633 Posts
Discussion Starter · #8 ·
Our new apartment is much nicer than our old one. I am still having lows that I can't explain so tonight I backed off on my lantus by 2 units and we will see how that works out.

Sent from my iPhone using Diabetes
 

·
Registered
Joined
·
1,557 Posts
Our new apartment is much nicer than our old one. I am still having lows that I can't explain so tonight I backed off on my lantus by 2 units and we will see how that works out.

Sent from my iPhone using Diabetes
Adjitater ~ Is there any chance that your lows could be related to the stress of moving? Good Luck to you ... glad your new apartment is nicer. Maybe once the move is completed you can relax a little :)
 

·
Registered
Joined
·
5,399 Posts
I'm glad it's a happy move ... despite the hassle moving always brings. Is the dose adjustment working out?
 

·
Registered
Joined
·
633 Posts
Discussion Starter · #12 ·
Lowering my lantus by 2 units seemed to work just fine. No hypos today. And we all know that the basal hypos are much worse than the bolus hypos.

Sent from my iPhone using Diabetes
 

·
Registered
Joined
·
5,399 Posts
Lowering my lantus by 2 units seemed to work just fine. No hypos today. And we all know that the basal hypos are much worse than the bolus hypos.

Sent from my iPhone using Diabetes
Whew! Glad it's working.
 
1 - 14 of 14 Posts
Top